Matematicheskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2010, Volume 201, Number 12, Pages 93–102 (Mi msb7697)  

This article is cited in 2 scientific papers (total in 2 papers)

Endomorphisms of Abelian varieties, cyclotomic extensions and Lie algebras

Yu. G. Zarhinab

a Institute of Mathematical Problems of Biology, Russian Academy of Sciences
b Pennsylvania State University

Abstract: We prove an analogue of the Tate conjecture on homomorphisms of Abelian varieties over infinite cyclotomic extensions of finitely generated fields of characteristic zero.
Bibliography: 19 titles.

Keywords: Abelian varieties, Tate modules, Tate conjecture.

DOI: https://doi.org/10.4213/sm7697

Full text: PDF file (468 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2010, 201:12, 1801–1810

Bibliographic databases:

UDC: 512.742.7
MSC: 14J50, 14K99
Received: 21.02.2010

Citation: Yu. G. Zarhin, “Endomorphisms of Abelian varieties, cyclotomic extensions and Lie algebras”, Mat. Sb., 201:12 (2010), 93–102; Sb. Math., 201:12 (2010), 1801–1810

Citation in format AMSBIB
\Bibitem{Zar10}
\by Yu.~G.~Zarhin
\paper Endomorphisms of Abelian varieties, cyclotomic extensions and Lie algebras
\jour Mat. Sb.
\yr 2010
\vol 201
\issue 12
\pages 93--102
\mathnet{http://mi.mathnet.ru/msb7697}
\crossref{https://doi.org/10.4213/sm7697}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2760104}
\zmath{https://zbmath.org/?q=an:1211.14051}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011SbMat.201.1801Z}
\elib{https://elibrary.ru/item.asp?id=20338819}
\transl
\jour Sb. Math.
\yr 2010
\vol 201
\issue 12
\pages 1801--1810
\crossref{https://doi.org/10.1070/SM2010v201n12ABEH004132}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000287230700005}
\elib{https://elibrary.ru/item.asp?id=16975614}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955629410}


Linking options:
  • http://mi.mathnet.ru/eng/msb7697
  • https://doi.org/10.4213/sm7697
  • http://mi.mathnet.ru/eng/msb/v201/i12/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. G. Zarhin, “Homomorphisms of abelian varieties over geometric fields of finite characteristic”, J. Inst. Math. Jussieu, 12:2 (2013), 225–236  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    2. A. N. Skorobogatov, Yu. G. Zarhin, “The Brauer group and the Brauer-Manin set of products of varieties”, J. Eur. Math. Soc., 16:4 (2014), 749–768  crossref  mathscinet  isi  elib  scopus  scopus  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:359
    Full text:147
    References:32
    First page:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021